# SDR 2006FA0000210

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: General aviation
- Aircraft: N941AM
- Make and model: Gulstm GIV
- Aircraft serial: 1499
- Aircraft time: 1,179 hours, 483 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: P24029
- Part serial: 1446
- Condition: Failed
- Location: Fuselage
- Part time: 1,179 hours, 483 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

PILOTS RECEIVED PAX OXY OFF MESSAGE BEFORE TAXI OUT, INDICATING LESS THAN 50 PSI IN PASSENGER OXYGEN BOTTLE SYSTEM. VERIFIED PAX BOTTLES WERE TURNED ON AND PRESSURES WERE READING NORMAL AT BOTTLES AND COCKPIT INDICATORS. VERIFIED FLOW FROM THERAPEUTIC OXYGEN PORT AS THIS UTILIZES PASSENGER BOTTLES.  TROUBLESHOT INDICATION SYSTEM AND FOUND FAILED SWITCH, IDENTIFIER 95S4. WIRING WAS OK. SWITCH WAS REPLACED WITH NEW UNIT. INDICATION THEN NORMAL.
